Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 2007, Volume 62, Issue 5(377), Pages 15–106 (Mi umn8505)  

This article is cited in 14 scientific papers (total in 15 papers)

Birationally rigid varieties. I. Fano varieties

A. V. Pukhlikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The theory of birational rigidity of rationally connected varieties generalises the classical rationality problem. This paper gives a survey of the current state of this theory and traces its history from Noether's theorem and the Lüroth problem to the latest results on the birational superrigidity of higher-dimensional Fano varieties. The main components of the method of maximal singularities are considered.


Full text: PDF file (1162 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:5, 857–942

Bibliographic databases:

UDC: 512.7
MSC: Primary 14J45, 14E08, 14E05; Secondary 14C20, 14G22, 14M10, 14M20
Received: 03.06.2007

Citation: A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Uspekhi Mat. Nauk, 62:5(377) (2007), 15–106; Russian Math. Surveys, 62:5 (2007), 857–942

Citation in format AMSBIB
\by A.~V.~Pukhlikov
\paper Birationally rigid varieties. I. Fano varieties
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 5(377)
\pages 15--106
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 5
\pages 857--942

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational geometry of Fano double covers”, Sb. Math., 199:8 (2008), 1225–1250  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. V. Pukhlikov, “On the self-intersection of a movable linear system”, J. Math. Sci., 164:1 (2010), 119–130  mathnet  crossref  mathscinet  elib
    3. A. V. Pukhlikov, “Birational Geometry of Singular Fano Varieties”, Proc. Steklov Inst. Math., 264 (2009), 159–177  mathnet  crossref  mathscinet  isi  elib  elib
    4. F. A. Bogomolov, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, A. V. Pukhlikov, M. Reid, I. R. Shafarevich, V. V. Shokurov, “Vasilii Alekseevich Iskovskikh (obituary)”, Russian Math. Surveys, 64:5 (2009), 939–946  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. V. Pukhlikov, “Singularities of Algebraic Subvarieties and Problems of Birational Geometry”, Proc. Steklov Inst. Math., 267 (2009), 235–247  mathnet  crossref  mathscinet  zmath  isi  elib
    6. R. J. Mullany, “Fano Double Spaces with a Big Singular Locus”, Math. Notes, 87:3 (2010), 444–448  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. V. Pukhlikov, “Birational geometry of Fano double spaces of index two”, Izv. Math., 74:5 (2010), 925–991  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. Kaloghiros A.-S., “A classification of terminal quartic 3-folds and applications to rationality questions”, Math. Ann., 354:1 (2012), 263–296  crossref  mathscinet  zmath  isi  elib  scopus
    10. A. V. Pukhlikov, “Birational rigidity of Fano complete intersections”, Dokl. Math, 87:1 (2013), 34  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    11. A. V. Pukhlikov, “Birationally rigid complete intersections of quadrics and cubics”, Izv. Math., 77:4 (2013), 795–845  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Yuji Odaka, Takuzo Okada, “Birational superrigidity and slope stability of Fano manifolds”, Math. Z, 2013  crossref  mathscinet  isi  scopus
    13. Pukhlikov A.V., “Birationally Rigid Fano Complete Intersections. II”, J. Reine Angew. Math., 688 (2014), 209–218  crossref  mathscinet  zmath  isi  scopus
    14. Pukhlikov A.V., “Birational geometry of Fano hypersurfaces of index two”, Math. Ann., 366:1-2 (2016), 721–782  crossref  mathscinet  zmath  isi  elib  scopus
    15. Beauville A., “The Luroth Problem”, Rationality Problems in Algebraic Geometry, Lect. Notes Math., Lecture Notes in Mathematics, 2172, ed. Pardini R. Pirola G., Springer International Publishing Ag, 2016, 1–27  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:550
    Full text:219
    First page:8

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021